# SDR SWIA201743209

- Difficulty date: March 2, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 30,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE LOCATIONS ON THE LH PRESSURE FLOOR PANEL CORRODED.  REPAIRED  THE PRESSURE FLOOR PANEL IAW REO.
